# SDR Q9UA20141002001

- Difficulty date: October 2, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N145GT
- Make and model: Cvac 34070
- Aircraft serial: 256
- Aircraft time: 10,580 hours
- Engine: Pwa R2800CB16
- Engine time: 677 hours
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 5U1862
- Part serial: 72993
- Condition: Abnormal
- Location: Propeller
- Part time: 876 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

PROPELLER GOVERNOR WOULD NOT DECREASE BELOW 2500 RPM.  AFTER REACHING CRUISE ALTITUDE, THE CREW WAS UNABLE TO DECREASE THE ENGINE RPM BELOW 2500 RPM. SHORTLY THEREAFTER THE RPM BEGAN TO INCREASE ON ITS OWN.  ENGINE WAS FEATHERED TO PREVENT PROPELLER OVERSPEED.  THE NR 1 PROPELLER GOVERNOR FAILED TO CONTROL, WE WILL SEND THE PROPELLER GOVERNOR TO O/H AND REVIEW THE TEAR DOWN REPORT.  IF ANY ABNORMALITY IS REPORTED WE WILL FORWARD THIS INFORMATION TO THE FAA.
